# SDR COMA0460049

- Difficulty date: January 9, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 24,817 hours, 23,882 cycles
- Engine: Ge CF343A1
- Engine time: 21,198 hours, 20,266 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

FLIGHT 5774 DURING DEICING - FLAMES WERE REPORTED COMING FROM LEFT ENGINE.  REPLACED THE LEFT ENGINE.
